MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL 54 TWO-HOLES

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL 54 TWO-HOLES
Model Number 01.32.154DH
Health Effect - Clinical Code Pain (1994)
Date of Event 09/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 12 october 2020 lot 1910258: (b)(4) items manufactured and released on 9-mar-2020.Expiration date: 2025-02-24.No anomalies found related to the problem.To date, 100 items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in 2 months after the primary surgery reporting pain due to a loose cup.The cause of the loose cup is unknown.The surgeon revised the cup, liner, and head.The surgery was completed successfully.

Brand Name
CUP: MPACT ACETABULAR SHELL 54 TWO-HOLES
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10749169
Report Number3005180920-2020-00758
Device Sequence Number11558385
Product Code LPH
UDI-Device Identifier07630030810824
UDI-Public07630030810824
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/24/2025
Device Model Number01.32.154DH
Device Catalogue Number01.32.154DH
Device Lot Number1910258
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2020
Initial Report FDA Received Date10/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;